# SDR DXTA2016030406232

- Difficulty date: March 4, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9483
- Aircraft time: 3,229 hours, 1,333 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOWER AFT ENG MOUNT RETAINING BOLT IS BROKE & MOUNT PIN IS BACKING OUT OF ENG SN 22081.  REPLACED FWD ENG MOUNT LINKS & RETAINING HARDWARE WITH NEW & REPLACED AFT UPPER ENG MOUNT LINK & RETAINING HARDWARE WITH NEW, SERVICED LT ENG RENTAL ENG WITH 9 QUARTS TURBO OIL 2380, REPLACED AFT LOWER MOUNT LINK & HARDWARE WITH NEW REMOVED LT ENG & INSTALLED LOWER REPAIRED ENG.  REPLACED TRUNNION PIN & RETAINING HARDWARE WITH NEW.  ALL WORK DONE IAW MM CH 71-00 REV 47.  ENG INSTALLED IS A REPAIRED RENTAL UNIT.  OK TO INSTALL OK TO CLOSE OPERATIONAL TEST, FUNCTIONAL TEST, LEAK TEST VERIFIED ALL MOUNTING HARDWARE FOR LT ENG SN 12145.
